# SDR C7WA200300046

- Difficulty date: July 14, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N54354
- Make and model: Boeing 737231
- Aircraft serial: 21986
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 2S5304
- Condition: Leaking
- Location: 'A' Hyd System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, DURING CLIMB-OUT COCKPIT HAD A HEAVY CHEMICAL ODOR SHORTLY AFTER CABIN BEGAN TO FILL WITH A SMOKEY MIST, SMOKE BEGAN TO CLEAR WHEN ENGINE POWER WAS REDUCED TO IDLE.  PROBLEM GOT WORSE AS POWER WAS APPLIED DURING FINAL APPROACH.  REPLACED THREE EACH 'A' HYDRAULIC RESERVOIR PRESSURIZATION CHECK VALVES.  LEAK AND OPS CHECK GOOD.  (M)
